# SDR UPS07849745

- Difficulty date: April 10, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 72,498 hours, 27,690 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 564779637
- Part serial: UP26078
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EVIDENCE OF CORROSION UNDER VERT STAB SKIN, RIGHT SIDE LARGE AREA OF PILLOWED SKIN WITH SEVERAL FAILED RIVETS.  EXTERIOR ZR252-296 ALONG REAR SPAR.  REMOVED AND REPLACED RIGHT VERT STAB SKIN IAW SRM 51-1-21, 51-1-20D, AND 51-3-0.
